Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Nonabelian Hodge theory for klt spaces and descent theorems for vector bundles

Title data

Greb, Daniel ; Kebekus, Stefan ; Peternell, Thomas ; Taji, Behrouz:
Nonabelian Hodge theory for klt spaces and descent theorems for vector bundles.
In: Compositio Mathematica. Vol. 155 (February 2019) Issue 2 . - pp. 289-323.
ISSN 1570-5846
DOI: https://doi.org/10.1112/S0010437X18007923

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2020 09:11
Last Modified: 01 Dec 2020 09:11
URI: https://eref.uni-bayreuth.de/id/eprint/60598